Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

after applying retina micro on at night, is it ok to put on moisturizer? Has anyone tried this and what type of results did you have?

Also, has anyone tried putting moisturizer on before applying retina micro? That is what I do right now, but am not sure if I should continue this method. Please let me know if either of these methods worked/failed for any of you out there. Thanks!

Share this post


Link to post
Share on other sites

You should apply the Retin-A to a clean face with nothing else on it. Since you're probably using it at night, u should use the moisturizer when u wake up and thruout the day if necessary, but use the medicine alone.

Share this post


Link to post
Share on other sites

ive heard it was okay but i choose to leave the medicine alone. I use a spf moisturizer during the day.

Share this post


Link to post
Share on other sites

i tried retina micro for 45 days, putting it on at night, it was terrible for my skin, i would wake up with oily, red, puffy skin,, they told me it would get worse before it got better, but it only got worse, and not better, so i stopped after 45 days

Share this post


Link to post
Share on other sites

u should give tretinoin more time, in essence it is like the oral form of accutane so it takes a while to work with side effects.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×